Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2023 | Journal Article | LibreCat-ID: 53341
Winkler, Michael. “Solutions to the Keller–Segel System with Non-Integrable Behavior at Spatial Infinity.” Journal of Elliptic and Parabolic Equations 9, no. 2 (2023): 919–59. https://doi.org/10.1007/s41808-023-00230-y.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53539
Papageorgiou, Efthymia. “Asymptotics for the Infinite Brownian Loop on Noncompact Symmetric Spaces.” Journal of Elliptic and Parabolic Equations, 2023. https://doi.org/10.1007/s41808-023-00250-8.
LibreCat
| DOI